Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Reinvestigation of the nonuniqueness of the flow of a viscoelastic fluid over a stretching sheet


Authors: P. Sam Lawrence and B. Nageswara Rao
Journal: Quart. Appl. Math. 51 (1993), 401-404
MSC: Primary 76A10
DOI: https://doi.org/10.1090/qam/1233521
MathSciNet review: MR1233521
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76A10

Retrieve articles in all journals with MSC: 76A10


Additional Information

DOI: https://doi.org/10.1090/qam/1233521
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society